# SDR DALA2019050602901

- Difficulty date: May 4, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 73,273 hours, 22,944 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Quick Disconnect
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5646 EMER LIGHTS AT 4C INOP. CORRECTIVE ACTION: FOUND QUICK DISCONNECT WIRE UNDER SEAT 4D DISCONNECTED. RECONNECTED SAME AND LIGHT OPS CHECK GOOD. (5810631)
